MathSciNet Relay Station
MathSciNet bibliographic data
MR658216 (83f:65116) 65L05
Shampine, L. F. Type-insensitive ODE codes based on implicit $A(\alpha )$-stable formulas. Math. Comp. 39 (1982), no. 159, 109–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement